ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Некоторые локальные условия гамильтоновости и панцикличности графа

Асратян, А. С. and Амбарцумян, О. А. and Саркисян, Г. В. (1990) Некоторые локальные условия гамильтоновости и панцикличности графа. Հայաստանի ԳԱ Զեկույցներ, 91 (1). pp. 19-22. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
915Kb

Item Type:Article
Additional Information:Գրաֆի համիլտոնության և պանցիկլիկության որոշ լոկալ պայմաններ։ Some local conditions for hamiltonicity and pancyclicity graph.
Uncontrolled Keywords:Հասրաթյան Ա. Ս., Համբարձումյան Հ. Ա., Սարգսյան Գ. Վ., Hasratian A. S., Hambartsumian H. A., Sarkissian G. V.
Subjects:Q Science > QA Mathematics
ID Code:5645
Deposited By:NAS Reports
Deposited On:23 Apr 2013 14:46
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page